Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On the Jacobian conjecture


Author: Shulim Kaliman
Journal: Proc. Amer. Math. Soc. 117 (1993), 45-51
MSC: Primary 14E07; Secondary 13B10, 14E20
MathSciNet review: 1106179
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the Jacobian conjecture can be reduced to a weaker conjecture in which all fibers of coordinate functions are irreducible.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14E07, 13B10, 14E20

Retrieve articles in all journals with MSC: 14E07, 13B10, 14E20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1106179-7
PII: S 0002-9939(1993)1106179-7
Article copyright: © Copyright 1993 American Mathematical Society